# SDR P5CA0200687

- Difficulty date: June 27, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N806FT
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- Aircraft time: 65,978 hours, 16,966 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Door
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2 INCH LONG CRACK FOUND ON APU INLET DOOR OUTSIDE LOWER FORWARD CORNER.  COMPOSITE REPAIR CARRIED OUT WITH REF TO SRM 51-40-06.  AREA PROTECTED WITH REF TO SRM 51-21-01.
